Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Bumps On Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin bumps & diarrhea

Hello my names Luis and I'm HIV+ and also have been diagnosed with Colitis in my large intestine. My med cocktail is COMBIVIR,SULFAMETH/TRIM,VALCYTE,VIREAD,LOMOTIL. I to have been suffering from some annoying side effects like diarrhea &...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The skin bumps could be some form of folliculitis which can be a challenge to effectively treat (a visit to an HIV experienced skin specialist often a good idea). The HIV drugs you are now on rarely cause colitis per se. I assume you have been... Read more »

TB Skin Test = Bumps All Over

My boyfriend got a tb skin test last week, and the next day he woke up with raised quarter-sized... Read more »

Skin Rash/Bumps

Dr. Henry,I have been on vacation in South Florida. I've gotten a nice tan from just the... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Advocates Urge HIV Education: Tennessee Sees Bump in New Diagnoses for Young People

New HIV diagnoses in Tennesseans ages 15-24 increased by 32 percent from 2005 to 2009, while cases among other age groups dropped slightly, state data show. Advocate Larry "Cowboy" Frampton thinks those figures reflect a lack of both historical... Read more »
U.S. Centers for Disease Control and Prevention

Texas: HIV Program Loses Needed Funding Bump in Compromise

The compromise budget announced Monday night by House and Senate leaders denies a requested funding increase for the state AIDS Drug Assistance Program, the Texas HIV Medication Program (THMP). Citing hikes in the cost of HIV medicines, the longer... Read more »
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Connect With Others

Bumpity BUMP BUMP....CDC window

Posted by Virgo, 3 Replies
I wanted to bump this up so the WW's who are new around here can take a looksey!!


http://www.cdc.gov/nchstp/od/gap/pmtct/Trainer%20Manual/Adobe/Module_6TM.pdf

Page 11, point #4

IT STATES:

"A negative result usually means that the person is not infected... Read more »

Hair Bumps

Posted by Anonymous, 1 Reply
Hi, I have these really weird hair bumps on my arms and they are attached to my hair, one bump per hair and i have quite a few of them so could anyone tell me what this is and if it is linked to HIV or not ? Follicilous or how ever you spell it is I... Read more »

Small bump

Posted by Anonymous, 2 Replies
Hi!

Today I just noticed I have a small bump, and I hate to say this, right at the top of the crack of my butt! It's small and almost looks like a mosquito bite, but doesn't itch. It almost feels like a zit. Maybe it's just a zit?? But I've never had... Read more »

Does aid couse bumps on your body? Or stds

Posted by Butterfly29, 1 Reply
Please answer fast Read more »